RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Soroka, V A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 3

Number of views:
This page:138
Abstract pages:1100
Full texts:507
References:86

http://www.mathnet.ru/eng/person24503
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/240493

Publications in Math-Net.Ru
1989
1. D. V. Volkov, A. I. Pashnev, V. A. Soroka, V. I. Tkach, “Hamiltonian dynamical systems with even and odd Poisson brackets”, TMF, 79:1 (1989),  117–126  mathnet  mathscinet; Theoret. and Math. Phys., 79:1 (1989), 424–430  isi
1977
2. V. P. Akulov, D. V. Volkov, V. A. Soroka, “Generally covariant theories of gauge fields on superspace”, TMF, 31:1 (1977),  12–22  mathnet  mathscinet; Theoret. and Math. Phys., 31:1 (1977), 285–292
1974
3. D. V. Volkov, V. A. Soroka, “Gauge fields for symmetry group with spinor parameters”, TMF, 20:3 (1974),  291–298  mathnet  mathscinet; Theoret. and Math. Phys., 20:3 (1974), 829–834

2006
4. Dmitrij V. Soroka, Vyacheslav A. Soroka, “Poisson–Lie Odd Bracket on Grassmann Algebra”, SIGMA, 2 (2006), 036, 8 pp.  mathnet  mathscinet  zmath
1996
5. V. P. Akulov, A. I. Akhiezer, A. M. Baldin, V. G. Bar'yakhtar, A. A. Zheltukhin, L. B. Okun', S. V. Peletminskii, V. A. Soroka, D. P. Sorokin, K. N. Stepanov, L. D. Faddeev, Ya. B. Fainberg, P. I. Fomin, D. V. Shirkov, “In memory of Dmitrii Vasil'evich Volkov”, UFN, 166:8 (1996),  913–914  mathnet; Phys. Usp., 39:8 (1996), 855–857  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020